W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161007A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6)2018, the patient underwent endovascular treatment for common iliac artery aneurysms using gore excluder aaa endoprostheses and gore excluder iliac branch endoprostheses.The patient tolerated the procedure well.On (b)(6) 2018, thrombosis of the right external iliac artery was observed.A thrombectomy was performed, and a bare metal stent was implanted.The patient tolerated the procedure.It was reported that the thrombosis was triggered by a severe twist observed in the anatomy-based view.No further information was available.On an unknown date during follow-up, thrombotic occlusion of the internal iliac component (iic: hgb161007a) was observed.Additionally, a type i endoleak was noted at the distal portion of the contralateral leg, which had been placed toward the left common iliac artery.On (b)(6) 2025, a reintervention was performed.The left internal iliac artery was coil embolized, and an additional stent graft was placed as an extension to the left external iliac artery.Since collateral circulation was maintaining blood flow to the right internal iliac artery, no specific treatment was administered for the occlusion of the iic.The patient tolerated the procedure well.